Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Asymptotic stability of $ {\rm Ass}(M/I\sp{n}M)$

Author: M. Brodmann
Journal: Proc. Amer. Math. Soc. 74 (1979), 16-18
MSC: Primary 13E05
MathSciNet review: 521865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let R be a noetherian ring, I an ideal of R and M a finitely generated R-module. Let A be the map from N into the subsets of $ {\text{Spec}}(R)$ defined by $ A(n) = {\text{Ass}_R}(M/{I^n}M)$. We shall prove:

(1) For n sufficiently large, $ A(n)$ is independent of n.

We moreover give two examples concerning the behavior of $ A(n)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13E05

Retrieve articles in all journals with MSC: 13E05

Additional Information

PII: S 0002-9939(1979)0521865-8
Keywords: Associated prime ideals, associated graded rings and modules
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia